# SDR 2006FA0001069

- Difficulty date: November 9, 2006
- Submitted: November 9, 2006
- Operation: General aviation
- Aircraft: N715HP
- Make and model: Cessna 182S
- Aircraft serial: 18280921
- Aircraft time: 2,502 hours
- Engine: Lyc IO540AB1A5
- Engine time: 501 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Stuck
- Location: Engine Cylinder
- Part time: 501 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUCK EXHAUST VALVES ON NR 3 CYLINDER FOUND DURING PHASE 2 INSPECTION.
